MathSciNet Relay Station
MathSciNet bibliographic data
MR344699 35N15 (32F15 35H05 47G05)
Folland, G. B.; Stein, E. M. Parametrices and estimates for the $\bar \partial \sb{b}$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974), 253–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement